# SDR COEA0304729

- Difficulty date: October 23, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10385
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51227105
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE FIRE WARNING ACTIVATED 5 MINUTES AFTER T/O FROM SEA.  RT ENGINE SHUT DOWN.  PILOTS REQUESTED RETURN TO SEA.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO SEA WITHOUT INCIDENT.  INSPECTION OF THE AIRCRAFT NO EVIDENCE OF A FIRE.  MAINTENANCE TESTED EACH FIREWIRE AND COUPLING ON RT ENGINE.  REPLACED ALL DEFECTIVE FIREWIRES AND COUPLINGS.  REMOVED AND REPLACED RT ENGINE FIRE BOTTLES AND CARTRIDGES.  A/C RETURNED TO SERVICE.  (M)
